# SDR UIEA2014011500011

- Difficulty date: January 15, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 3,014 hours, 649 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

APU BLEED FUNCTION INOPERATIVE, AFT APU START.  R&R APU CONTROL UNIT & IGV ACTUATOR IAW AMM 49-61-05 & 49-52-02.  PERFORMED PNEUMATICS FUNCTIONAL CHECK IAW AMM 49-11-00, OPERATIONS CHECKED NORMAL.  APU CONTROL UNIT OFF PN 2117342, SN 82-C0082, EGV ACTUATOR PN OFF 3886167-4 & SN 3631.
